# SDR SWIA202163338

- Difficulty date: September 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL600*
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- Engine: Ge CF343B1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H THRUST REVERSER IB DOOR # 1, DOOR ACTUATOR BUSHING NEEDS REPLACE.   (C CHECK RO 12/28/2021)   REPLACED BLOCKER DOOR HINGE BUSHING IAW CRJ 200 AMM 78-33-21-960-802.
